# SDR C2XA04IA164

- Difficulty date: December 3, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145ER
- Aircraft serial: 145009
- Aircraft time: 15,681 hours, 2,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 59958
- Condition: Discharged
- Location: Cabin
- Part time: 11,568 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRP - DURING MAINTENANCE INSPECTION THE NUMBER THREE EMERGENCY LIGHT BATTERY WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BATTERY AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
